Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Vomiting sensation, stomach pain after taking susten tablet - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2345 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hi i am taking susten tab i feel guiddyness after 45min to 1 hr when i tab tab but
Doctor :   For Administrative and health purposes, Please provide these details -Age: Gender: Occupation: Location: Marital Status: Dependents: Yes/ No.
User :   from three days im geeting guddiness at 1 o clock
Doctor :   ok
User :   y it hapens
Doctor :   r u hypertensive
User :   27f karnataka working. married
Doctor :   ok
User :   no
Doctor :   any other medical problems u have other than this
Doctor :   when was the last night u had ur periods
User :   and also i getting stomach pain as when i get during periods
Doctor :   ok
User :   on 30th
Doctor :   do u have vomiting as well?
User :   just i feel like vomiting
Doctor :   ok
User :   nope
Doctor :   do u have fever or neck stiffness
User :   no im i not able to concieve
Doctor :   GI disturbances, appetite/weight change, fluid retention, oedema, acne, skin rash, urticaria, depression, headache, fever, fatigue, breast changes, hirsutism, changes in libido, altered menstrual cycles or irregular menstrual bleeding (rare) these are the side effects of the drug susten
Doctor :   30 th june u had ur periods isit
User :   ya
Doctor :   when is ur periods expected
Doctor :   this month?
User :   for 36 to 45 days
Doctor :   r u expecting periods this time around?
Doctor :   do u have similar problems just before periods?
User :   dont know but geeting stomach pain
Doctor :   many women get that during or just before periods
Doctor :   r u following it up with ur gynecology
Doctor :   gynecologist
Doctor :   i mean
User :   no
Doctor :   who prescribed susten
Doctor :   i would suggest u to consult her
User :   Dr gyne
Doctor :   if ur not getting ur periods
Doctor :   yes
Doctor :   anything else u want us to help u with
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor